# SDR DHL9870834C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2761 · Drag Control Actuator
- Part: Angle
- Condition: Cracked
- Location: Ws 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, R/W WS 224 COVE PANEL ANGLE CRACKED BELOW NR 8 SPOILER ACTUATOR.  REMOVED AND REPLACED ANGLE PER SRM 51-30-2, 9 X 4.  N/R 2356
